MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U3575610
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 08/2021).
 
Event or Problem Description
It was reported that during an angioplasty procedure in the left popliteal artery, the pta balloon was allegedly unable to cross the lesion.It was further reported that medical intervention was required and an atherectomy was performed to remove the calcification.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8946550
Report Number2020394-2019-03034
Device Sequence Number10844856
Product Code LIT
UDI-Device Identifier00801741092985
UDI-Public(01)00801741092985
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU3575610
Device Catalogue NumberU3575610
Device Lot NumberCMCW0031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight61